The Maximum of a Critical Branching Wiener Process
P. Révész
Journal of Theoretical Probability, 1998, vol. 11, issue 4, 953-977
Abstract:
Abstract Consider a critical branching Wiener process on ∝1. Let M(n) be the location of the most right particle at time n. A limit distribution theorem is proved for n −1/2 M(n).
Keywords: Critical branching Wiener process; limit distribution; random trees; extreme value (search for similar items in EconPapers)
Date: 1998
References: Add references at CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1023/A:1022664831729 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jotpro:v:11:y:1998:i:4:d:10.1023_a:1022664831729
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10959
DOI: 10.1023/A:1022664831729
Access Statistics for this article
Journal of Theoretical Probability is currently edited by Andrea Monica
More articles in Journal of Theoretical Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().